# SDR SWIA202082051856

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FRONT INBD SIDE MACHINED FLOOR MOUNT HAS CORROSION.  REMOVED CORROSION ON FWD CARGO, FRONT INBD SIDE FLOOR MOUNT (MACHINED BRACKET), FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED, AND RESTORED FINISH IAW SRM AND DWG.
